# SDR CA011011015

- Difficulty date: October 3, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,718 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2710 · Aileron Control System
- Part: Stop
- Part number: 5271212075
- Condition: Missing
- Location: Bellcrank
- Component: Aileron Control, Pilats, 5271212003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRING OUT ANNUAL INSPECTION IT WAS NOTED THAT THIS AILERON BELLCRANK STOP ON THE LEFT HAND WING WAS MISSING.  LOOKING AT THE STOP ON THE RIGHT HAND WING IT APPEARS TO BE JUST A PLASTIC STOP PUSHED INTO A HOLE IN THE WING STRUCTURE.
